Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 791323, 19 pages
Research Article

On Asymptotic Behaviour of Solutions to 𝑛-Dimensional Systems of Neutral Differential Equations

Department of Applied Mathematics, Faculty of Mechanical Engineering, University of Žilina, Univerzitná 1, 010 26 Žilina, Slovakia

Received 6 July 2011; Revised 9 September 2011; Accepted 22 September 2011

Academic Editor: Marcia Federson

Copyright © 2011 H. Šamajová and E. Špániková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Šamajová and E. Špániková, “On Asymptotic Behaviour of Solutions to -Dimensional Systems of Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 791323, 19 pages, 2011.